Thunderstorm Wind, Webster
- When
- August 12, 4:30 PM CST
- Where
- Webster County, Dubberly
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.533, -93.250
Trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Aug 12, 1:37 PM CST, 2 hours 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 237 PM CDT SAT AUG 12 2006 .DISCUSSION... SURFACE OBS SHOW COLD FRONT HAS HUNG UP IN CENTRAL OK AND AR...AND LOOKS MORE AND MORE TO BE A WASH. LATEST MODEL RUNS AGREE. AHEAD OF THIS FEATURE...WATER VAPOR SHOWS A SHORT WAVE MOVING INTO CENTRAL MS. ABUNDANT CLOUD COVER ASSOCIATED W/THE SHORT WAVE IS KEEPING TEMPS TO NEAR NORMAL...BUT AREA RADARS SHOW UNORGANIZED CONVECTION DEVELOPING S OF THE FRONT. W/NO SURFACE FEATURES TO SERVE AS A FOCUS...WILL SHOTGUN SLIGHT CHANCE POPS THROUGH SUNDAY EVENING TO CORRAL DIURNAL DEVELOPMENT. 12Z KSHV SOUNDING IS MUCH LIKE 24 HRS AGO IN THAT SHEAR AND STEERING FLOW ARE LOUSY...AND TEMPS ALOFT ARE TOO WARM TO SUPPORT LARGE HAIL. THUS...SEVERE WX IS OF MINIMAL CONCERN. PWATS REMAIN WELL OVER 2 IN...SO HEAVY RAINFALL IS GOING TO BE SOMETHING TO KEEP AN EYE ON. OTHERWISE...TEMPS REBOUND SUNDAY AS RIDGING RE-INTENSIFIES AND PERSISTENCE RESUMES. GUIDANCE REMAINS TOO COOL...AND GENERALLY STAYING ON THE WARMER SIDE SEEMS PRUDENT. A HEAT ADVISORY SEEMS A GIVEN FOR THE NEXT COUPLE OF DAYS...AND WILL GO AHEAD AND ISSUE FOR THE AFTERNOON HRS SUNDAY/MONDAY. STARTING MONDAY...MODELS TRY TO BRING A SHORTWAVE INTO THROUGH THE 4-STATE AREA...AND WILL INSERT SLIGHT CHANCES OF CONVECTION FOR THE NORTHERN ZONES THROUGH TUESDAY AFTERNOON. FOR THE REST OF THE FORECAST...DIRTY RIDGING AND WARM TEMPS PERSIST. && .PRELIMINARY POINT TEMPS/POPS... SHV 77 99 78 100 / 20 20 20 0 MLU 76 94 75 99 / 20 20 20 10 DEQ 74 97 73 99 / 20 20 20 20 TXK 78 99 77 101 / 20 20 20 0 ELD 74 95 74 100 / 20 20 20 0 TYR 77 99 77 99 / 20 20 20 0 GGG 75 98 77 101 / 20 20 20 0 LFK 73 99 73 100 / 20 20 20 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT AUG 12 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-131100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT AUG 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT ALONG A COLD FRONT SLOWLY MOVING SOUTH THROUGH THE FOUR STATE AREA. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER...ANY STORMS THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. THIS WILL RESULT IN FLOODING OF LOW LYING AREAS AND PONDING ON ROADWAYS WHERE THE HEAVIER STORMS OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT EXPECTED THROUGH TONIGHT. 44
The Shreveport radar (KSHV), 56 km away, was scanning. The volume nearest the first event began at 22:27 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2006Every state in 2006This day in weather historyWarnings in Louisiana, August 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5529694.